MathSciNet Relay Station
MathSciNet bibliographic data
MR1388650 (97b:05055) 05C15
Gravier, Sylvain A Hajós-like theorem for list coloring. Discrete Math. 152 (1996), no. 1-3, 299–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement